# SDR 29GA2018070300001

- Difficulty date: July 2, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 37,057 hours, 41,293 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66902
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0051 FLL/TPA. ONE SEGMENT OF EMERGENCY LIGHT SYSTEM IS OUT. R&R RT EMERGENCY LIGHT STRIP IAW AMM 33-50-20-04, OPS CHECK GOOD.
